Last reply 1 day ago
Copaxone Injection Sites

Hi everyone,

I have been on Copaxone for about two months now and I am still struggling with the injection site reactions. Even up to a week after an injection the injection site is still itchy and painful. Does anyone have any tips to make this a bit more tolerable?

xox

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 days ago

@sammy93 , this is a common problem amongst Copaxone users. In fact this is the 4th post with the title of “Copaxone Injection Sites”.

On this basis, it would be a good idea to search through the previous posts. The Forum Search function can be accessed by selecting the magnifying glass (top left). Then searching for “Copaxone Injection Sites”.


sammy93
1 day ago

Thanks @stumbler. I did that before posting but couldn’t find anything with any tips xo


stumbler
1 day ago

@sammy93 , try Googling “proper injection technique” to get some generic advice. Plenty of videos to watch……..

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.